Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia


IMPACT FACTOR 2018: 0.490

CiteScore 2018: 0.47

SCImago Journal Rank (SJR) 2018: 0.279
Source Normalized Impact per Paper (SNIP) 2018: 0.627

Mathematical Citation Quotient (MCQ) 2017: 0.26

Online
ISSN
1337-2211
See all formats and pricing
More options …
Volume 68, Issue 5

Issues

On the regularity of one-sided fractional maximal functions

Feng Liu
  • College of Mathematics and Systems Science Shandong University of Science and Technology Qingdao Shandong 266590 CHINA
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2018-10-20 | DOI: https://doi.org/10.1515/ms-2017-0171

Abstract

In this paper we investigate the regularity properties of one-sided fractional maximal functions, both in continuous case and in discrete case. We prove that the one-sided fractional maximal operators β+ and β- map W1,p() into W1,q() with 1 <p <∞, 0≤β<1/p and q=p/(1-), boundedly and continuously. In addition, we also obtain the sharp bounds and continuity for the discrete one-sided fractional maximal operators Mβ+ and Mβ- from 1() to BV(). Here BV() denotes the set of all functions of bounded variation defined on ℤ. The results we obtained represent significant and natural extensions of what was known previously.

MSC 2010: 42B25; 46E35

Keywords: one-sided fractional maximal operators; Sobolev spaces; bounded variation; continuity

This work was supported by the NNSF of China (Grant No. 11701333, 11526122), Scientific Research Foundation of Shandong University of Science and Technology for Recruited Talents (Grant No. 2015RCJJ053), Research Award Fund for Outstanding Young Scientists of Shandong Province (Grant No. BS2015SF012) and Support Program for Outstanding Young Scientific and Technological Top-notch Talents of College of Mathematics and Systems Science (Grant No. Sxy2016K01)

References

  • [1]

    ALDAZ, J. M.—PÉREZ LÁZARO, J.: Functions of bounded variation, the derivative of the one dimensional maximal function, and applications to inequalities, Trans. Amer. Math. Soc. 359 (2007), 2443–2461.CrossrefGoogle Scholar

  • [2]

    ANDERSEN, K. F.—SAWYER, E. T.: Weighted norm inequalities for the Riemann-Liouville and Weyl fractional integral operators, Trans. Amer. Math. Soc. 308(2) (1988), 547–558.CrossrefGoogle Scholar

  • [3]

    BOBER, J.—CARNEIRO, E.—HUGHES, K.—PIERCE, L. B.: On a discrete version of Tanaka’s theorem for maximal functions, Proc. Amer. Math. Soc. 140 (2012), 1669–1680.Web of ScienceCrossrefGoogle Scholar

  • [4]

    BREZIS, H.—LIEB, E.: A relation between pointwise convergence of functions and convergence of functionals, Proc. Amer. Math. Soc. 88 (1983), 486–490.CrossrefGoogle Scholar

  • [5]

    CARNEIRO, E.—HUGHES, K.: On the endpoint regularity of discrete maximal operators, Math. Res. Lett. 19 (2012), 1245–1262.CrossrefGoogle Scholar

  • [6]

    CARNEIRO, E.—-MADRID, J.: Derivative bounds for fractional maximal functions, Trans. Amer. Math. Soc. 369 (2017), 4063–4092.Google Scholar

  • [7]

    CARNEIRO, E.—MOREIRA, D.: On the regularity of maximal operators, Proc. Amer. Math. Soc. 136 (2008), 4395–4404.Web of ScienceCrossrefGoogle Scholar

  • [8]

    CARNEIRO, E.—SVAITER, B. F.: On the variation of maximal operators of convolution type, J. Func. Anal. 265 (2013), 837–865.CrossrefGoogle Scholar

  • [9]

    HAJŁASZ, P.—MALY, J.: On approximate differentiability of the maximal function, Proc. Amer. Math. Soc. 138 (2010), 165–174.CrossrefGoogle Scholar

  • [10]

    HAJŁASZ, P.—ONNINEN, J.: On boundedness of maximal functions in Sobolev spaces, Ann. Acad. Sci. Fenn. Math. 29 (2004), 167–176.Google Scholar

  • [11]

    KINNUNEN, J.: The Hardy-Littlewood maximal function of a Sobolev function, Israel J. Math. 100 (1997), 117–124.Google Scholar

  • [12]

    KINNUNEN, J.—LINDQVIST, P.: The derivative of the maximal function, J. reine angew. Math. 503 (1998), 161–167.Google Scholar

  • [13]

    KINNUNEN, J.—SAKSMAN, E.: Regularity of the fractional maximal function, Bull. London Math. Soc. 35 (2003), 529–535.CrossrefGoogle Scholar

  • [14]

    KURKA, O.: On the variation of the Hardy-Littlewood maximal function, Ann. Acad. Sci. Fenn. Math. 40 (2015), 109–133.Google Scholar

  • [15]

    LIU, F.: A remark on the regularity of the discrete maximal operator, Bull. Austral. Math. Soc. 95 (2017), 108–120.CrossrefGoogle Scholar

  • [16]

    LIU, F.—CHEN, T.—WU, H.: A note on the end-point regularity of the Hardy-Littlewood maximal functions, Bull. Austral. Math. Soc. 94 (2016), 121–130.CrossrefGoogle Scholar

  • [17]

    LIU, F.—MAO, S.: On the regularity of the one-sided Hardy-Littlewood maximal functions, Czechoslovak Math. J. 67 (2017), 219–234.Web of ScienceCrossrefGoogle Scholar

  • [18]

    LIU, F.—MAO, S.: Regularity of discrete multisublinear fractional maximal functions, Sci. China Math. 60 (2017), 1461–1476.Web of ScienceCrossrefGoogle Scholar

  • [19]

    LIU, F.—WU, H.: On the regularity of the multisublinear maximal functions, Canad. Math. Bull. 58 (2015), 808–817.CrossrefGoogle Scholar

  • [20]

    LIU, F.—WU, H.: Endpoint regularity of multisublinear fractional maximal functions, Canad. Math. Bull. 60 (2017), 586–603.CrossrefGoogle Scholar

  • [21]

    LIU, F.—WU, H.: On the regularity of maximal operators supported by submanifolds, J. Math. Anal. Appl. 453 (2017), 144–158.CrossrefWeb of ScienceGoogle Scholar

  • [22]

    LUIRO, H.: Continuity of the maixmal operator in Sobolev spaces, Proc. Amer. Math. Soc. 135 (2007),243–251.Google Scholar

  • [23]

    LUIRO, H.: On the regularity of the Hardy-Littlewood maximal operator on subdomains of ℝd, Proc. Edinburgh Math. Soc. 53 (2010), 211–237.Web of ScienceCrossrefGoogle Scholar

  • [24]

    LUIRO, H.: The variation of the maximal function of a radial function, arXiv:1702.00669v1.Google Scholar

  • [25]

    MADRID, J.: Sharp inequalities for the variation of the discrete maximal function, Bull. Austral. Math. Soc. 95 (2017), 94–107.CrossrefGoogle Scholar

  • [26]

    PIERCE, L. B.: On discrete fractional integral operators and mean values of Weyl sums, Bull. London Math. Soc. 43 (2011), 597–612.Web of ScienceCrossrefGoogle Scholar

  • [27]

    TANAKA, H.: A remark on the derivative of the one-dimensional Hardy-Littlewood maximal function, Bull. Austral. Math. Soc. 65 (2002), 253–258.CrossrefGoogle Scholar

  • [28]

    TEMUR, F.: On regularity of the discrete Hardy-Littlewood maximal function, arXiv:1303.3993v1.Google Scholar

About the article

Received: 2017-03-16

Accepted: 2017-07-07

Published Online: 2018-10-20

Published in Print: 2018-10-25


Citation Information: Mathematica Slovaca, Volume 68, Issue 5, Pages 1097–1112, ISSN (Online) 1337-2211, ISSN (Print) 0139-9918, DOI: https://doi.org/10.1515/ms-2017-0171.

Export Citation

© 2018 Mathematical Institute Slovak Academy of Sciences.Get Permission

Comments (0)

Please log in or register to comment.
Log in